Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

kaysha

Member
  • Total Reviews

    0
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About kaysha

  • Rank
    New Member
  • Birthday 12/16/1989

Profile Information

  • Gender
    Female
  1. Hi Mirabella, I understand I am replying to this years later. I took Accutane in 2012 for a period of 6 months and then i started noticing that I was getting alot of rashes on my face and certain areas of my body from facial/body products that I have been using for for years. It would be eczema/weeping eczema. I suspected that it was the Accutane and so I stopped taking the medication. The rashes went away but my skin was still sensitive. I then started back on Accutane and then the rashes ca
  2. See a doctor. Sounds like a dry skin rash common on Accutane. Over the counter hydrocortisone cream should help. Good luck Thank you for your kind feedback. Im hoping to take some time off from work tomorrow to see the doctor. Should i stop taking accutane at the moment?
  3. I started taking accutane about 3 months ago and i had the terrible breakout period but now thankfully, theres has been no breakouts but I have developed another problem. I started getting rashes on my arm. I thought something bit me and thats y it was itchy and that it would go away but it never did.it lasted for weeks and it was itchy and i scratched and it was bad. I then thought it was my watch causing the problem because the rashes appeared at the part of my arm where I wear my watch, well
  4. I am 22yrs old this year and have been suffering from acne since I was 18yrs old. Before that I used to have clear skin and suddenly I had terrible breakouts, no idea why. It is not genetic as no one in my family suffers from skin problems. I tried different products but nothing seemed to work. So i went to my family GP n he prescribed me with tetracycline (antibiotics). It seemed to work for a while and after that it did not work anymore. I took the antibiotics for almost a year I think. So i d
×